# SDR IPXA10561576

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525039
- Condition: Corroded
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING NRC NR 873415 FOUND ADDITIONAL CORROSION ON SHEAR WEB AT BS 361, LBL 37, WL 208.  BLENDED AND RESTORED FINISH IAW EO B757-5310-38276-B.
